I would avoid lactose. It can cause issues for many people. Since you have already bought it you could muscle test your daughter to check. You may also be able to find 5HTP in liquid form that you would drop under her tongue. This absorbs well. Test for dosages always.
You are wise to go slow and slow down even more when behaviors increase. It is very common for our kids to be going along nicely and all of a sudden, they get worse. It is not a bad thing. It is just their body releasing and processing toxins again. There is a lot going on a the cellular level that we cannot always detect in any other way than through behaviors or physical changes like a sudden rash, etc.
You don’t always need to stop completely, (maybe just for a few days or a week), then resume, one thing at a time, but re-test for dosages. They may need to be lowered greatly and down to even every couple of days. As you are learning, this is a process. You are doing great!